I’ve heard of some people taking these products, and ending up with a “rebound”(excuse the pun) effect on Estrogen levels, ending up with shit such as gyno. Anyone else hear about this, and what does it result from, taking too much?
Unless you’re on the juice… you don’t need to worry about that shit.
Unless you’re on the juice… you don’t need to worry about that shit.[/quote]
AIs reduce the amount of estrogen circulating in the blood.
To compensate for this, your body produces more estrogen receptors, in order to make you more sensitive to the low amounts of E in your bloodstream.
This gives the same net result as having “normal” levels of both estrogen and receptors).
If you suddenly stop taking your AI, however, your blood levels of estrogen will return to normal - but now you have loads of extra receptors… So you get an amplified response from the E.
However, I doubt most OTC AIs will be strong enough to cause any problems.